# SDR USAA2013042400003

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32LT IS MISSING LENS.  INSTALLED LENS AT SET MOUNTED EMERGENCY LIGHT AT SEAT 32LT IAW AIRBUS AMM 33-51-19.
